# SDR 00FDEA00059

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6558488
- Condition: Corroded
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 598 - CORROSION (C53-224-05) ON UPPER LEVEL CELL SKIN BS 817, LBL 12, WL 195.  REMOVED CORROSION PER FEDEX  SRM 51-10-6.  REPLACED FASTENERS PER FEDEX SRM 51-30-2 AND FEDEX EA NR 7-5730-47895 AND PERF LEAK CK MM 28-11-00, CK GOOD.
